# SDR CA190430030

- Difficulty date: April 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,793 hours
- Engine: Allsn 501D13D
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: A1294BBT
- Condition: Intermittent
- Location: Pedestal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HI/LOW ENGINE SPEED SELECTOR BUTTON FOR RH ENGINE INTERMITTENTLY SWITCHES FROM LOW TO HI SPEED. SWITCH REPLACED. GROUND FUNCTION CHECKED OK. (TC# 20190430030)
